BibTeX record journals/mst/ArvindD08

download as .bib file

@article{DBLP:journals/mst/ArvindD08,
  author    = {Vikraman Arvind and
               Bireswar Das},
  title     = {{SZK} Proofs for Black-Box Group Problems},
  journal   = {Theory Comput. Syst.},
  volume    = {43},
  number    = {2},
  pages     = {100--117},
  year      = {2008},
  url       = {https://doi.org/10.1007/s00224-007-9028-3},
  doi       = {10.1007/s00224-007-9028-3},
  timestamp = {Sun, 28 May 2017 13:18:25 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/ArvindD08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics